Publications of the Faculty of Mathematics


Showing entries 2751 - 2800 out of 5227

2016


Boyko, Vyacheslav M. ; Kunzinger, Michael ; Popovych, Roman. / Singular reduction modules of differential equations. In: Journal of Mathematical Physics. 2016 ; Vol. 57, No. 10.

Sakhnovych, Alexander ; Fritzsche, Bernd ; Kaashoek, Marinus et al. / Skew-selfadjoint Dirac systems with rational rectangular Weyl functions: explicit solutions of direct and inverse problems and integrable wave equations. In: Mathematische Nachrichten. 2016 ; Vol. 289, No. 14-15. pp. 1792 - 1819.

Chartier, Philippe ; Mauser, Norbert ; Mehats, Florian et al. / Solving highly-oscillatory NLS with SAM: numerical efficiency and long time behaviour. In: Discrete and Continuous Dynamical Systems - Series B. 2016 ; Vol. 9, No. 5. pp. 1327-1349.

Zhang, Jiang-Min ; Mauser, Norbert. / Optimal Slater-determinant approximation of fermionic wave functions. In: Physical Review A. 2016 ; Vol. 94, No. 3.

Berger, Franz. / Essential spectra of tensor product Hilbert complexes and the ∂¯-Neumann problem on product manifolds. In: Journal of Functional Analysis. 2016 ; Vol. 271, No. 6. pp. 1434–1461.

Vértesi, Vera ; Petkova, Ina. / A self-pairing theorem for tangle Floer homology. In: Algebraic & Geometric Topology. 2016 ; Vol. 16, No. 4. pp. 2127–2141.

Constantin, Adrian ; Johnson, Robin. / Current and future prospects for the application of systematic theoretical methods to the study of problems in physical oceanography. In: Physics Letters. Section A: General, Atomic and Solid State Physics. 2016 ; Vol. 380, No. 38. pp. 3007-3012.

de Gosson, Maurice. / Bypassing the Groenewold–van Hove obstruction on R²ⁿ : a new argument in favor of Born-Jordan quantization. In: Journal of Physics A: Mathematical and General. 2016 ; Vol. 49, No. 39.

Zeng, Pingping ; Kwok, Yue-Kuen. / Pricing bounds and approximations for discrete arithmetic Asian options under time-changed Lévy processes. In: Quantitative Finance. 2016 ; Vol. 16, No. 9. pp. 1375-1391.

Quirchmayr, Ronald. / A new highly nonlinear shallow water wave equation. In: Journal of Evolution Equations. 2016 ; Vol. 16, No. 3. pp. 539-567.

Hirsch, Stefanie ; Ölz, Dietmar ; Schmeiser, Christian. / Existence and uniqueness of solutions for a model of non-sarcomeric actomyosin bundles. In: Discrete and Continuous Dynamical Systems - Series A. 2016 ; Vol. 36, No. 9. pp. 4945-4962.

Constantin, Adrian ; Ivanov, Rossen ; Martin, Calin Iulian. / Hamiltonian Formulation for Wave-Current Interactions in Stratified Rotational Flows. In: Archive for Rational Mechanics and Analysis. 2016 ; Vol. 221, No. 3. pp. 1417–1447.

Donninger, Roland ; Schörkhuber, Birgit. / On Blowup in Supercritical Wave Equations. In: Communications in Mathematical Physics. 2016 ; Vol. 346, No. 3. pp. 907-943.

Schachermayer, Walter ; Neuwirth, Erich. / Some Statistics concerning the Austrian Presidential Election 2016. In: Austrian Journal of Statistics. 2016 ; Vol. 45, No. 3. pp. 95-102.

Neumaier, Arnold ; Deiters, Ulrich. / The characteristic curves of water. In: International Journal of Thermophysics. 2016 ; Vol. 37, No. 9.

Bot, Radu Ioan ; Bueno, Orestes ; Simons, Stephen. / The Rockafellar Conjecture and type (FPV). In: Set-Valued and Variational Analysis. 2016 ; Vol. 24, No. 3. pp. 381-385.

Neumaier, Arnold ; Iqbal, Tanveer. / Worst case error bounds for the solution of uncertain Poisson equations with mixed boundary conditions. In: Journal of Computational and Applied Mathematics. 2016 ; Vol. 303. pp. 40-55.

Humenberger, Johann. / Pol und Polare am Kreis - die Kreisspiegelung. In: Der Mathematikunterricht : Beiträge zu seiner wissenschaftlichen und methodischen Gestaltung (MU). 2016 ; Vol. 62, No. 4. pp. 44-54.

Bonizzoni, F. ; Nobile, F. ; Kressner, D. / Tensor train approximation of moment equations for elliptic equations with lognormal coefficient. In: Computer Methods in Applied Mechanics and Engineering. 2016 ; Vol. 308. pp. 349-376.

Neumaier, Arnold ; Deiters, Ulrich. / Computer simulation of the characteristic curves of pure fluids. In: Journal of Chemical and Engineering Data. 2016 ; Vol. 61, No. 8. pp. 2720 - 2728.

Nigsch, Eduard. / Nonlinear generalized sections of vector bundles. In: J. Math. Anal. Appl. 2016 ; Vol. 440, No. 1. pp. 183-219.

Fischer, Ilse. / Counting integer points in polytopes associated with directed graphs. In: Advances in Applied Mathematics. 2016 ; Vol. 79, No. C. pp. 125-153.

Baglini, Lorenzo Luperi. / F-finite embeddabilities of sets and ultrafilters. In: Archive for Mathematical Logic. 2016 ; Vol. 55, No. 5-6. pp. 705-734.

Bella, Angelo ; Tökgöz, Seçil ; Zdomskyy, Lyubomyr. / Menger remainders of topological groups. In: Archive for Mathematical Logic. 2016 ; Vol. 55, No. 5-6. pp. 767-784.

Cap, Andreas ; Gover, A. Rod. / Projective compactifications and Einstein metrics. In: Journal für die Reine und Angewandte Mathematik: Crelle's journal. 2016 ; Vol. 2016, No. 717. pp. 47-75.

Bot, Radu Ioan ; Hendrich, Christopher. / Solving monotone inclusions involving parallel sums of linearly composed maximally monotone operators. In: Inverse Problems and Imaging. 2016 ; Vol. 10, No. 3. pp. 617-640.

Shahmoon, Ephraim ; Grisins, Pjotrs ; Stimming, Hans Peter et al. / Highly nonlocal optical nonlinearities in atoms trapped near a waveguide. In: Optica. 2016 ; Vol. 3, No. 7. pp. 725-733.

1001 Genomes Consortium. / 1,135 Genomes Reveal the Global Pattern of Polymorphism in Arabidopsis thaliana. In: Cell. 2016 ; Vol. 166, No. 2. pp. 481-491.

1001 Genomes Consortium. / Epigenomic Diversity in a Global Collection of Arabidopsis thaliana Accessions. In: Cell. 2016 ; Vol. 166, No. 2. pp. 492-505.

Martin, Calin Iulian. / Hamiltonian structure for rotational capillary waves in stratified flows. In: Journal of Differential Equations. 2016 ; Vol. 261, No. 1. pp. 373-395.

Onchis-Moaca, Darian ; Diaz del Rio, Fernando ; Real, Pedro. / An almost fully parallel algorithm for computing the component tree of a binary digital image based on HSF. Proceedings of the 16th International Conference on Mathematical Methods in Science and Engineering: CMMSE-2016. editor / J. Vigo-Aguiar. CMMSE, 2016. pp. 1550-1554

Costin, Ovidiu ; Donninger, Roland ; Xia, Xiaoyue. / A proof for the mode stability of a self-similar wave map. In: Nonlinearity. 2016 ; Vol. 29, No. 8. pp. 2451-2473.

Gröchenig, Karlheinz ; Haimi, Antti ; Romero, José Luis. / Completeness of Gabor systems. In: Journal of Approximation Theory. 2016 ; Vol. 207. pp. 283-300.

Siorpaes, Pietro. / Do arbitrage-free prices come from utility maximization?. In: Mathematical Finance: an international journal of mathematics, statistics and financial economics. 2016 ; Vol. 26, No. 3. pp. 602-616.

Sasaki, Tatsuya ; Okada, Isamu ; Nakai, Yutaka. / Indirect reciprocity can overcome free-rider problems on costly moral assessment. In: Biology Letters. 2016 ; Vol. 12, No. 7.

Li, Xinpeng ; Lin, Xiangyun ; Lin, Yiqing. / Lyapunov-type conditions and stochastic differential equations driven by G-Brownian motion. In: J. Math. Anal. Appl. 2016 ; Vol. 439, No. 1. pp. 235-255.

Kostenko, A. S. ; Malamud, M. M. ; Natyagailo, D. D. / Matrix Schrödinger operator with δ-interactions. In: Mathematical Notes. 2016 ; Vol. 100, No. 1-2. pp. 49-65.

Martizzi, Davide ; Hahn, Oliver ; Wu, Hao-Yi et al. / RHAPSODY-G simulations - II. Baryonic growth and metal enrichment in massive galaxy clusters. In: Monthly Notices of the Royal Astronomical Society. 2016 ; Vol. 459, No. 4. pp. 4408-4427.

Göll, Martin ; Schmidt, Klaus ; Verbitskiy, Evgeny . / A Wiener Lemma for the discrete Heisenberg group. In: Monatshefte für Mathematik. 2016 ; Vol. 180, No. 3. pp. 485-525.

Neumaier, Arnold ; Domes, Ferenc. / Linear and parabolic relaxations for quadratic constraints. In: Journal of Global Optimization. 2016 ; Vol. 65, No. 3. pp. 457-486.

Grohs, Philipp ; Hosseini, Somayeh. / Nonsmooth Trust Region Algorithms for Locally Lipschitz Functions on Riemannian Manifolds. In: IMA Journal of Numerical Analysis. 2016 ; Vol. 36, No. 3. pp. 1167-1192.

Neumaier, Arnold. / OSGA: A fast subgradient algorithm with optimal complexity. In: Mathematical Programming. 2016 ; Vol. 158, No. 1-2. pp. 1- 21.

Dorner, Christian ; Götz, Stefan. / Schöne neue Mathewelt?!. In: Mitteilungen der Gesellschaft für Didaktik der Mathematik. 2016 ; No. 101. pp. 25-27.

Grohs, Philipp ; Keiper, Sandra ; Kutyniok, Gitta et al. / α-Molecules. In: Applied and Computational Harmonic Analysis. 2016 ; Vol. 41, No. 1. pp. 297-336.

Evangeliou, N. ; Balkanski, Y. ; Hao, W. M. et al. / Wildfires in northern Eurasia affect the budget of black carbon in the Arctic-a 12-year retrospective synopsis (2002-2013). In: Atmospheric Chemistry and Physics. 2016 ; Vol. 16, No. 12. pp. 7587-7604.

Onchis-Moaca, Darian ; Diaz del Rio, Fernando ; Real, Pedro. / Computing a new topological feature for grey-level 2D digital images: the topological hole tree. 22nd Conference on Applications of Computer Algebra: ACA 2016, Kassel (Germany), August 1st-4th. Kassel : Universität Kassel, 2016. pp. 126

Ballard, Matthew ; Deliu, Dragos ; Favero, David Rudy et al. / Resolutions in factorization categories. In: Advances in Mathematics. 2016 ; Vol. 295. pp. 195-249.

Kossovskiy, I. ; Lamel, B. / New extension phenomena for solutions of tangential Cauchy–Riemann equations. In: Communications in Partial Differential Equations. 2016 ; Vol. 41, No. 6. pp. 925-951.

Onchis-Moaca, Darian ; Real, Pedro. / On homotopy continuation for speech restoration. Computational Topology in Image Context: 6th International Workshop, CTIC 2016, Marseille, France, June 15-17, 2016, Proceedings. editor / Alexandra Bac ; Jean-Luc Mari. Cham : Springer International Publishing, 2016. pp. 152-156 (Lecture Notes in Computer Science, Vol. 9667).

Kogelbauer, Florian. / On the trigonometric polynomial Ansatz for gravity water waves. In: Applicable Analysis. 2016 ; Vol. 95, No. 6. pp. 1402-1409.

Showing entries 2751 - 2800 out of 5227